# SDR DLM88050260

- Difficulty date: May 6, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 38,811 hours, 29,990 cycles
- Engine time: 15,345 hours, 23,234 cycles
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE DETECTION SYSTEM RIGHT ENGINE LOOP-B LIGHT AND FIRE WARNING ON IN FLIGHT MOMENTARILY, THEN WENT OFF.  BOTH INDICATIONS AGAIN ON THE GROUND BOTH WITH ENGINE RUNNING AND AFTER ENGINE SHUT DOWN.  TESTED FIRE WARNING.  FOUND NR 2 ENGINE B-LOOP STICKING IN TEST WITH FIRE INDICATION.  REPLACED A2-6 RIGHT FIRE DETECT AMP (CONTROL).  TESTED FIRE WARNING SEVERAL TIMES.  OPS TEST NORMAL ON B-LOOP NR 2 ENGINE.  A-LOOP NR 2 ENGINE STILL ON MCO AND PLACARD.
